A 20-year-old female asked:
I just got immune system treatment gamunex on thrusday, now i'm feeling flu like symptoms like sore throat, nausea, and fever. do i go to the hospital?
1 doctor answer • 2 doctors weighed in
Allergy and Immunology 41 years experience
Yes please: for whatever indication you received the Gamunex for, please follow up with the treating physician/ team, that could just be a viral infection, or may be you need a booster, again I don't know which route was used (IV or SC), good luck
Created for people with ongoing healthcare needs but benefits everyone.
3.7k viewsReviewed >2 years ago
Last updated Sep 9, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.